Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I need insight if this feeling is pristiq

Posted by copper on August 27, 2008, at 11:41:36

In reply to Re: I need insight if this feeling is pristiq copper, posted by B2chica on August 27, 2008, at 10:26:44

Thank you, I did call the pdoc, yesterday I had such suidical thoughts that would not go away, and I felt so depressed and anxious. He did call back, (which was so nice) and put me in to see hime today.

I agree that I think effexor is much stronger, and even though I haven't taken any effexor for 2 weeks maybe I'm still feeling withdrawal effects.

I also take remeron 45mg and clonazpam but I feel like I'm not on anything.

The other feeling is such a fear, I dont have a job right now and I feel so afraid to go back to work. does anyone else feel this way?

Copper


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:copper thread:848376
URL: http://www.dr-bob.org/babble/20080822/msgs/848591.html